| Model Number |
1012270-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, moderately tortuous right coronary artery that is 90% stenosed.Prior to use, the 2.00x15mm mini trek rx balloon dilatation catheter was prepared according to the instructions for use.Resistance was met due to anatomy and once at the lesion for predilatation, the mini trek balloon ruptured at 14 atmospheres during the first inflation.A new 2.00x15mm trek was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.